RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2017, Volume 27, Issue 1, Pages 138–145 (Mi vuu575)  

COMPUTER SCIENCE

Smooth movement of a rigid body in orientational space along the shortest path through the uniform lattice of the points on $SO(3)$

E. A. Mityushov, N. E. Misyura, S. A. Berestova

Ural Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russia

Abstract: Many tasks of motion control and navigation, robotics and computer graphics are related to the description of a rigid body rotation in three-dimensional space. We give a constructive solution for the smooth movement of a rigid body to solve such problems. The smooth movement in orientational space is along the shortest path. Spherical solid body motion is associated with the movement of the point on the hypersphere in four-dimensional space along the arcs of large radius through the vertices of regular four-dimensional polytope. Smooth motion is provided by the choice of a special nonlinear function of quaternion interpolation. For an analytical presentation of the law of continuous movement, we use the original algebraic representation of the Heaviside function. The Heaviside function is represented using linear, quadratic and irrational functions. The animations in the computer program MathCad illustrate smooth motion of a rigid body through the nodes of a homogeneous lattice on the group $SO(3)$. The algorithm allows one to change in a wide range the time intervals displacements between nodes, as well as the laws of motion on these intervals.

Keywords: discrete distribution on $SO(3)$, shortest paths, regular four-dimensional polytope, quaternion interpolation, Heaviside function.

DOI: https://doi.org/10.20537/vm170112

Full text: PDF file (294 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 514.8, 519.688
MSC: 17B81, 20G20
Received: 01.02.2017

Citation: E. A. Mityushov, N. E. Misyura, S. A. Berestova, “Smooth movement of a rigid body in orientational space along the shortest path through the uniform lattice of the points on $SO(3)$”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:1 (2017), 138–145

Citation in format AMSBIB
\Bibitem{MitMisBer17}
\by E.~A.~Mityushov, N.~E.~Misyura, S.~A.~Berestova
\paper Smooth movement of a rigid body in orientational space along the shortest path through the uniform lattice of the points on~$SO(3)$
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2017
\vol 27
\issue 1
\pages 138--145
\mathnet{http://mi.mathnet.ru/vuu575}
\crossref{https://doi.org/10.20537/vm170112}
\elib{http://elibrary.ru/item.asp?id=28808562}


Linking options:
  • http://mi.mathnet.ru/eng/vuu575
  • http://mi.mathnet.ru/eng/vuu/v27/i1/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:270
    Full text:125
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020